Colorado, 2015

Hail in Colorado, June 3, 2015

June 3, 2015 · NWS PUB · 1 event in 1 county or zone

A severe storm produced hail up to the size of golf balls north of Ordway in Crowley County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A severe storm produced hail up to the size of golf balls north of Ordway in Crowley County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 3, 10:19 PM MST, 14 minutes earlier.

Area forecast discussion, Jun 3, 10:19 PM MST, 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1119 PM MDT WED JUN 3 2015

.UPDATE...
ISSUED AT 1106 PM MDT WED JUN 3 2015

LOW LEVEL JET HAS MANAGED TO BREACH THE CAP ALONG THE NORTH SIDE
OF THE SURFACE LOW. PER COORD WITH SPC AND SURROUNDING
OFFICES...SEVERE THUNDERSTORM WATCH 254 HAS BEEN ISSUED UNTIL 5
AM...THOUGH SUSPECT THAT SOUTHEAST CO PORTION OF THIS WATCH WILL
BE CANCEL-ABLE BY 1 TO 2 AM AS ACTIVITY SHIFTS NORTHEASTWARD INTO
NW KS OVERNIGHT. -KT

UPDATE ISSUED AT 813 PM MDT WED JUN 3 2015

UPDATED FORECAST TO TAKE DOWN THE WATCH FOR EL PASO COUNTY. IN
SPITE OF THE CAPE...SEEMS BEST FORCING HAS STAYED TO THE
NORTH...AND WITH THE ABSENCE OF ANY OUTFLOW BOUNDARY'S TO HELP
KICK OFF THUNDERSTORMS...AND PER COORDINATION WITH SPC...HAVE
OPTED TO TAKE DOWN THE WATCH. LATEST HRRR...RAP...AND EVEN THE 00Z
NAM12 ARE INSISTENT ON BREAKING OUT SHOWERS/THUNDERSTORMS ACROSS
SOUTHEAST COLORADO LATER THIS EVENING THROUGH TONIGHT...BUT
INITIAL HOURS OF THESE MODELS AREN'T VERIFYING WELL...WHICH LEADS
TO LOW CONFIDENCE IN THEIR SOLUTIONS LATER ON. CERTAINLY A LOT OF
ELEVATED CAPE POTENTIAL TONIGHT...BUT SPC MESO ANALYSIS SHOWS
SE PLAINS IS CAPPED...AND WITHOUT SOME SUBSTANTIAL COOLING ALOFT
WITH AN INCOMING SHORTWAVE...IT SEEMS DIFFICULT TO OVERCOME. LOW
LEVEL JET APPEARS TO CRANK UP ACROSS WESTERN KANSAS WHICH SHOULD
KEEP LOW LEVEL FORCING FOR THUNDERSTORM DEVELOPMENT MORE OFF TO
OUR NORTH AND EAST.  THERE DOES APPEAR TO BE A STRING OF
SHORTWAVES MOVING THROUGH UT/NW CO WITH DRYING EVIDENT IN WV PICS
ACROSS ERN UT BEHIND THIS FEATURE. WILL HAVE TO WATCH THE TAIL END
OF THIS FEATURE CLOSELY AS IT APPROACHES LATER TONIGHT...BUT
LOOKS LIKE BEST FORCING WITH IT WILL LIKELY STAY TO THE NORTH.
TRICKY FORECAST TONIGHT...SO WILL HAVE TO WATCH TRENDS CLOSELY AND
PLAY IT BY EAR.  -KT

UPDATE ISSUED AT 519 PM MDT WED JUN
3 2015

PLENTY OF POTENTIAL OUT THERE...JUST SEEM TO BE MISSING THE
TRIGGER...THOUGH LATEST RUNS OF THE HRRR SUGGEST SOME POTENTIAL
FOR THE SANGRES AND WET MTS TO BE THE INITIATOR OF ISOLATED
THUNDERSTORMS THIS EVENING. LATEST HRRR RUNS ARE ALSO NOW KEEPING
MOST OF THE ACTION NORTH OF EL PASO COUNTY...THOUGH DOES DEVELOP A
LINE OF THUNDERSTORMS WHICH LIFTS NORTHWARD ACROSS THE SOUTHEAST
PLAINS EAST OF KLHX LATER THIS EVENING. THIS MAY BE FORCED DUE TO
OUTFLOW FROM THUNDERSTORMS ACROSS THE TX PANHANDLE. HOWEVER...LATEST
SPC MESO ANALYSIS INDICATES A FAIR AMOUNT OF CIN OUT THAT WAY...SO
CONFIDENCE IS STILL RATHER LOW...BUT WILL HOLD THE COURSE WITH THE
TORNADO WATCH FOR NOW AND MAY BLEND TO CONSSHORT TO CAPTURE AN
ISOLATED THUNDERSTORM POTENTIAL NEAR THE SRN CO BORDER.  -KT

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 237 PM MDT WED JUN 3 2015

CURRENTLY...AN UPPER LEVEL SHORTWAVE IS MOVING ACROSS WESTERN
COLORADO TO THE NORTHEAST. AT THE SURFACE...A BOUNDARY PUSHED
SOUTHWEST ACROSS THE PLAINS THIS MORNING WITH WIDESPREAD EASTERLY
UPSLOPE LOW LEVEL FLOW FILLING IN ACROSS THE REGION. DEWPOINTS
HAVE BEEN ON THE RISE WITH LOWER TO MID 50S ACROSS MUCH OF THE
AREA. TEMPERATURES ARE WARM WITH 70S TO TO MID 80S ACROSS THE
PLAINS. RADAR IS CURRENTLY QUIET AND SATELLITE IMAGERY INDICATES
TOWERING CUMULUS DEVELOPING OVER TELLER AND EL PASO COUNTIES.

THROUGH MIDNIGHT...THE INGREDIENTS HAVE COME TOGETHER FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING...PRIMARILY OVER TELLER AND
EL PASO COUNTIES.  LOW LEVEL UPSLOPE AND MOISTURE HAVE CONTRIBUTED
TO CAPE VALUES IN THE 2000 J/KG RANGE.  SHEAR IN EXCESS OF 40 KTS
WILL COMBINE WITH THE INSTABILITY AND EJECTING SHORTWAVE TO BRING
THE THREAT OF SEVERE WEATHER TO EL PASO COUNTY.  THE MAIN THREATS
WILL BE HAIL TO THE SIZE OF HALF DOLLARS...BRIEF HEAVY RAINFALL AND
STRONG THUNDERSTORM WINDS TO 60 MPH.  AS STORMS MOVE EASTWARD ACROSS
EL PASO COUNTY...THERE WILL BE A SMALL TORNADO THREAT...ESPECIALLY
ACROSS NORTHEASTERN EL PASO COUNTY.  HAIL WILL BE CAPABLE OF DOING
SIGNIFICANT DAMAGE TO VEHICLES...ROOFS AND VEGETATION.  TAKE
PRECAUTIONS TO PROTECT PROPERTY IF A STORM SHOULD MOVE YOUR WAY.

ELSEWHERE...ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE
CENTRAL MOUNTAINS THROUGH THIS EVENING.  THE MAIN THREATS WILL BE
LIGHTNING AND PEA SIZE HAIL.  ACROSS THE PLAINS...NOT ANTICIPATING
ANY CONVECTION THIS AFTERNOON GIVEN THE NORTHWARD TRACK OF THE UPPER
SHORTWAVE.  THE ONLY AREA IN QUESTION WILL BE AREAS NORTH OF HIGHWAY
50.  MODELS ARE NOT DEVELOPING ANY CONVECTION OVER THIS AREA AT THIS
TIME...BUT THEY ARE HAVING TROUBLE HANDLING MOISTURE AND LOW LEVEL
WINDS.  HIGH-RES MODELS HAVE BEEN ABOUT 15 DEGREES TOO DRY IN
DEWPOINTS AND GIVEN THE UPSLOPE FLOW...THERE IS A POSSIBILITY THAT
ONE OR TWO STORMS MAY POP...AND IF THEY DO...THE COULD BECOME STRONG
TO SEVERE.  FOR NOW HAVE LEFT THEM OUT OF THE FORECAST GIVEN THE LOW
CONFIDENCE AT THIS TIME.

EXPECT ANY SHOWERS AND THUNDERSTORMS TO DISSIPATE OVER THE MOUNTAINS
WITH SUNSET WITH DRY CONDITIONS INTO THURSDAY MORNING.  THE
THUNDERSTORMS OVER EL PASO COUNTY WILL MOVE NORTHEAST AWAY FROM THE
AREA LATE THIS EVENING.  A COLD FRONT WILL DROP SOUTH ACROSS THE
PLAINS OVERNIGHT SPREADING LOW LEVEL CLOUDINESS ACROSS THE REGION BY
THURSDAY MORNING.

THURSDAY...PERSISTENT SOUTHWEST FLOW WILL CONTINUE TO REMAIN ACROSS
THE REGION THROUGHOUT THE DAY ON THURSDAY.  LOW LEVEL FLOW WILL
TRANSITION MORE SOUTHWESTERLY BY THE AFTERNOON HOURS BRINGING WARM
AND DRIER AIR TO THE REGION.  AFTERNOON HIGHS WILL TOP OUT IN THE
80S ACROSS THE REGION.  SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED
TO DEVELOP OVER THE MOUNTAINS BY MID AFTERNOON...AND WILL TRY AND
SPREAD EASTWARD INTO THE I-25 CORRIDOR AND PALMER DIVIDE.  ANY
SEVERE THREAT LOOKS TO REMAIN CONFINED TO EL PASO COUNTY WHERE THE
BEST CONFIDENCE IN THUNDERSTORM OCCURRENCE APPEARS TO BE. MOZLEY

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 237 PM MDT WED JUN 3 2015

...ACTIVE WEATHER THIS EXTENDED PERIOD...

THE WEATHER IS GOING TO LIKELY BE QUITE ACTIVE DURING MOST OF THIS
TIME PERIOD. LOTS OF LLVL MOISTURE IS FCST TO BE IN PLACE AND WIND
FIELDS ALOFT WILL BE FAVORABLE FOR ORGANIZED CONVECTION. IN
ADDITION...ATMOSPHERE IS LIKELY GOING TO MOISTEN UP ALOFT AS
REMNANTS OF PACIFIC TROPICAL CYCLONE MOISTURE GET INGESTED INTO
THE MID LVL SW FLOW.

FRIDAY...

CLOSED LOW FCST TO BE OVERS CALIF THIS DAY. SW FLOW ALOFT WILL BE
OVER THE REGION WHILE MOIST SE UPSLOPE WILL BE IN PLACE. IN
ADDITION...MOISTURE FROM TC ANDRES WILL BE OVER THE SW CONUS AND
WILL MOVE OVER OUR REGION LATE FRIDAY. LIKEWISE...THINGS WILL LIKELY
BE GETTING WET OVER THE FCST AREA AND HAVE LIKELY POPS OVER THE
HIGHER ELEVATIONS AND SCTD VALUES MOST OTHER AREAS. HEAVY RAIN WILL
BE POSSIBLE THIS DAY. SHEAR IS FAVORABLE FOR ORGANIZED CONVECTION.
CAPE VALUES VARY IN THE GUIDANCE WITH NAM SHOWING 1500-2000 CAPE
WHILE GFS SIGNIFICANTLY LESS. REASON FOR THIS IS GFS BRING WARM
FRONT NWD TO THE PALMER DVD SCOURING OUT THE BETTER LLVL MOISTURE
OVER THE PLAINS. NAM ON THE OTHER HAND KEEPS WARM FRONT OVER THE
RATON MESA. FOR NOW...GIVEN WHAT HAS BEEN GOING ON THIS
SPRING...BELIEVE WE WILL BE IN A MOISTER PATTERN AND FRI
AFTERNOON/EVE WE WILL SEE ORGANIZED TSRA WITH HEAVY RAIN OVER THE
REGION.

SATURDAY...

CLOSED LOW OVER NEVADA THIS DAY. LLVL FLOW GOES SOUTHERLY AS PER
ALL THE GUIDANCE...BUT MOISTURE IS QUITE DEEP THROUGHOUT THE
ATMOSPHERIC COLUMN. HEAVY RAIN WILL BE THREAT AS REMNANT MOISTURE
FROM THE PACIFIC TC'S CONTINUES TO ADVECT OVER THE REGION. PRECIP
ON PLAINS MAY BE A BIT LESS THIS DAY BUT HI POPS ARE WARRANTED
OVER THE MTNS. SVR STORMS ON THE PLAINS NOT LIKELY THIS DAY AS IT
STANDS NOW AS SHEAR MARGINAL.

SUNDAY...

TC BLANCA'S MOISTURE MAY START TO COME INTO PLAY AS NHC HAS THIS
STORM MOVING NEARLY DUE NORTH TOWARDS THE MEXICAN BAJA PENINSULA. IN
ADDITION...COLD FRONT WILL BE COMING DOWN THE PLAINS AND OUR LLVL
FLOW WILL GO MOIST UPSLOPE ONCE AGAIN. SHEARED 500 MB CIRC WILL BE
OVER NV/UT WITH A FAIRLY STRONG JET OVERHEAD. WE WILL ONCE AGAIN
LIKELY SEE STRONG CONVECTION THIS DAY ALONG WITH PERIODS OF HEAVY
RAIN ALL REGIONS. HAVE DRAWN UP LIKELY/SCTD POPS FCST AREA-WIDE.

MONDAY...

FLOWS GOES MORE WESTERLY ALOFT THIS DAY. THIS SHOULD KEEP THE BRUNT
OF TC BLANCA'S MOISTURE TO THE SOUTH OF US. WITH THE COOL POOL OF
THE REMNANT 500 MB CIRC OVER US...STRONG FLOW ALOFT AND CONTINUED
UPSLOPE...THREAT OF SVR WX WILL EXIST ONCE AGAIN ON THE PLAINS. WE
STILL COULD ALSO SEE SOME LOCALLY HEAVY RAIN...ESPECIALLY ALONG THE
E FACING SLOPES OF THE S MTNS.

TUES...WED...

FLOW ALOFT TAKES ON NW COMP SO TROPICAL MSTR WILL NOT BE AN ISSUE
THESE DATES. HOWEVER NW FLOW WILL BE MODEST AND LLVL UPSLOPE WILL
CONTINUE SO CONTINUED THREAT OF STRONGER STORMS WILL CONTINUE.
\/HODANISH

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1106 PM MDT WED JUN 3 2015

IFR CONDITIONS EXPECTED TO SPREAD INTO KCOS LATE TONIGHT AS
UPSLOPE FLOW AND RICH LOW LEVEL MOISTURE IMPINGE ON THE SOUTHERN
SLOPES OF THE PALMER DIVIDE. CIGS EXPECTED TO REMAIN SLIGHTLY
HIGHER AT KPUB...WITH MVFR CIGS POSSIBLE...THOUGH COULD BORDER ON
IFR FOR A BRIEF TIME LATE TONIGHT. CIGS SHOULD BREAK AT TAF SITES
BETWEEN 15-16Z...WITH VFR CONDITIONS EXPECTED. ISOLATED
THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND SPREAD INTO THE
ADJACENT PLAINS DURING THE LATE AFTERNOON WITH KCOS HAVING THE
BEST CHANCE OF SEEING VCTS. COULD BE SOME LARGE HAIL WITH THE
STRONGER STORMS AGAIN ON THURSDAY.

MEANWHILE...VFR CONDITIONS EXPECTED AT KALS TONIGHT WITH
SOUTHWEST WINDS GUSTING TO 25 KTS AGAIN BY THURSDAY AFTERNOON. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KT
SHORT TERM...MOZLEY
LONG TERM...HODANISH
AVIATION...KT
Hazardous weather outlook, Jun 3, 9:01 PM MST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1001 PM MDT WED JUN 3 2015

COZ058>089-093>099-050415-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1001 PM MDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHERN PORTIONS OF THE SOUTHEAST PLAINS TONIGHT. WHILE THE MAIN
THREAT WITH THUNDERSTORMS WILL BE BRIEF HEAVY RAINFALL AND
LIGHTNING. ONE OR TWO STORMS COULD BECOME STRONG TO
SEVERE...PRODUCING HAIL TO AROUND 1.25 INCHES IN DIAMETER AND WIND
GUSTS TO AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS
OF SOUTHEAST COLORADO THURSDAY AFTERNOON AND EVENING. A FEW STRONG
TO SEVERE STORMS...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS
WILL BE POSSIBLE...WITH THE GREATEST THREAT OF SEVERE WEATHER
GENERALLY NORTH AND EAST OF A LINE FROM COLORADO SPRINGS TO
SPRINGFIELD.

AVAILABLE MOISTURE LOOKS TO INCREASE ACROSS THE AREA FOR FRIDAY
THROUGH MONDAY...WITH ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE
EACH DAY ACROSS THE AREA. THE BEST COVERAGE OF STORMS WILL BE OVER
AND NEAR THE MOUNTAINS...WITH THE MAIN THUNDERSTORM THREATS BEING
LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THROUGH LATE TONIGHT ACROSS THE SOUTHEAST
PLAINS...MAINLY ALONG AND NORTH OF HIGHWAY 50.

31/31

In the hours before

Special weather statement, Jun 3, 8:54 PM MST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
954 PM MDT WED JUN 3 2015

COZ086-089-093-040430-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
954 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CROWLEY...NORTHWESTERN
OTERO AND EAST CENTRAL PUEBLO COUNTIES UNTIL 1030 PM MDT...

AT 953 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF AVONDALE...OR 20 MILES SOUTHEAST OF PUEBLO...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOWLER...ORDWAY...OLNEY SPRINGS...BOONE...CROWLEY...AVONDALE AND
PUEBLO DEPOT.

LAT...LON 3819 10374 3799 10430 3815 10447 3849 10398
TIME...MOT...LOC 0353Z 233DEG 28KT 3814 10428

SR

The radar

The Pueblo radar (KPUX), 43 km away, was scanning. The volume nearest the first event began at 05:34 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Crowley

When
June 3, 10:33 PM MST to 10:38 PM MST
Where
Crowley County, 2.76 mi N of Ordway
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
38.260, -103.760

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574521.